# SDR EVCA202208250002

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N897SE
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8213
- Aircraft time: 2,731 hours, 5,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Canopy Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0.25 INCH CRACK FOUND IN CANOPY FRAME ATTACHMENT WEB DURING 150H / 12M INSPECTION.
